I care for my grandmother 7 days a week. On her last visit to the doc, He decided to lower her does of Azilect from 1mg to 0.5mg. told her to call in 2 weeks and let him know how she is feeling. Well in those 2 weeks she was getting her weakness spells again and feeling rather crappy!
So i called the doc and told him that the symptoms came back, so we put her back to 1mg. Now she is having crazy diarrhea. Is that a symptom. I have her drinking lots o fluids so she doesn't dehydrate.
Or do you think she should be seen by a doc. The diarrhea started last week but went a way and came back a couple days ago but now its worse and all liquid(TMI SORRY). I feel horrible for her but there isn't anything I can do to help that. I haven't been letting her eat things that may irritate her tummy for the last couple days but thats not helping either
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.